I have been experiencing severe diarhea since I started taking these pills, and now the dizziness and near passing out has started. I was told to start the pills first sunday after my cycle started, and I did. I have taken them everyday. My tubes are tied and my doctor wants me to take these to reduce my PMS symptoms and get my cycle back under more control. I am having cramps, lower back pain, migraines, soreness in my breasts, moodiness. All the things this was supposed to help with are now coming just 2 weeks after starting these pills. I normally have pain during ovulation, but this is more like period pains. I had told my doctor that I couldn't take birth control pills because the last time I did, i had these dizziness near passing out spells. I am over 35 and I smoke. I am also diabetic and hypothyroid. Since my symptoms have worsened, I began reading more on side effects. I have no idea how my doctor could prescribe this knowing my medical history. Should I call and tell her I quit taking them? Do I need to be seen by a doctor?
No responses have yet been posted. Add your response to this question.
- Norethindrone Information for Consumers
- Norethindrone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norethindrone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ethinyl Estradiol/Norethindrone - I have just stopped taking Nortrel for 2 weeks now and wondered i?
... there are any symptoms that i should expect to feel while my body gets used to not taking the pill. thank you
1 answer • 11 Mar 2010
Been taking for almost 1 month, bleeding each day somehow gets heavier. I also have very severe cramps. My doc says to just up the dosage (?) but its ...
1 answer • 17 May 2011
I have recently moved to Spain from the UK. In the UK I was taking Climagest, can you tell me if I can get this or a similar combi HRT in Spain?
1 answer • 28 Mar 2012
... caused. Now my period is back in full force, bleeding through tampons in an hour and clots. Bad cramps, is this normal?
1 answer • 8 Jul 2013